MAUDE Adverse Event Report: BECTON DICKINSON BD US CATHENA 20GX1.00IN WINGED BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD US CATHENA 20GX1.00IN WINGED BC; INTRAVASCULAR CATHETER
Catalog Number 386883
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd us cathena 20gx1.00in winged bc safety shield activation failed.It was reported by customer that the cathena safety not engaging.Verbatim: cathena safety not engaging.
 
Event or Problem Description
Material # 386883 batch # 4068002 it was reported by customer that the cathena safety not engaging.Verbatim: cathena safety not engaging.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.As current control, there are outgoing functional test and in-process functional test to check and detect safety activation failure.As no photo and sample is returned for evaluation, root cause could not be established.

Brand Name
BD US CATHENA 20GX1.00IN WINGED BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20292863
Report Number2243072-2024-00994
Device Sequence Number20654181
Product Code FOZ
UDI-Device Identifier00382903868834
UDI-Public(01)00382903868834(11)240308(17)270228(10)4068002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386883
Device Lot Number4068002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown